On the polytope of 3-tolerant fuzzy measures
Loading...
Download
Official URL
Full text at PDC
Publication date
2023
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
World Scientific
Citation
García-Segador, P., & Miranda, P.. On the polytope of 3-tolerant fuzzy measures. Int. J. Uncertain. Fuzziness Knowl.-Based Syst., 2023 :31(01): 57-82.
Abstract
In this paper we study some geometrical properties of the polytope of 3-tolerant fuzzy measures. To achieve this task, we profit that this polytope is an order polytope and hence many properties can be extracted from the subjacent poset. The main result in the paper is a straightforward procedure for obtaining a random 3-tolerant fuzzy measure. We also compute the volume and obtain some other properties of this polytope. These results can be also applied by duality to the polytope of 3-intolerant measures and they can also be easily extended to other subfamilies of fuzzy measures.